MAUDE Adverse Event Report: MONTERIS MEDICAL CORPORATION NEUROBLATE® SYSTEM

MONTERIS MEDICAL CORPORATION NEUROBLATE® SYSTEM
Model Number 20360
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/22/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an ablation procedure, the thermal dose threshold (tdt) lines showed up in an area cerebrospinal fluid and were also inaccurate at the bottom of the center slice.This created the need to interpolate the area that was thought to be true and disregard the supposed incorrect tdt lines.There were no patient complications reported in relation to this event.
 
Additional Manufacturer Narrative
Device evaluation: the software logs were reviewed and it was determined that the target area was up against the ventricle, which was filled with cerebrospinal fluid (csf).There was no indication of software malfunction.The most probably explanation is that there was csf that was causing some degradation in the quality of the magnetic resonance imaging (mri) supplied data.

Brand Name
NEUROBLATE® SYSTEM
Common Device Name
NEUROBLATE® SYSTEM
Manufacturer (Section D)
MONTERIS MEDICAL CORPORATION
14755 27th ave n
suite c
plymouth MN 55447
MDR Report Key6962765
Report Number3009970070-2017-00158
Device Sequence Number10904235
Product Code GEX
UDI-Device Identifier00816589020403
UDI-Public00816589020403
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K162762
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 10/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20360
Device Catalogue NumberNB102
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/22/2017
Supplement Date Received by Manufacturer10/20/2017
Initial Report FDA Received Date10/19/2017
Supplement Report FDA Received Date10/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1